# SDR AALA2019093000000

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 76,616 hours, 9,376 cycles
- System (JASC): 5200 · Doors
- Part: Epas
- Part number: 285W0955102
- Part serial: D0169
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING THE EMERGENCY POWER ASSIST SYSTEM BATTERY REPLACE FOUND THE EPAS INOP, THEN FOLLOW THE REPLACEMENT OF THAT
